# SDR REXA2017051100592

- Difficulty date: May 11, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 21,611 hours, 13,926 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 0632024T3
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING THE STRINGER SLICED 26R AT BS 333, FOUND CORROSION ON THE FUSELAGE SKIN.  REMOVED DAMAGE AND REPAIRED THE SKIN IAW EA CRJ953-05653.                                                 
"
